×

zbMATH — the first resource for mathematics

Completion des categories ordonnees. (French) Zbl 0241.18004
MSC:
18D99 Categorical structures
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Complétion des catégories ordonnées, C.R.A.S., 257, 1963, p. 4110 ; Complétion des catégories sous-prélocales, C.R.A.S., 259, 1964, p. 701. · Zbl 0242.18013
[2] Catégories ordonnées, holonomie et cohomologie, Ann. Fourier, 14, 1 (1964), p. 205-268. · Zbl 0192.11003
[3] Structures quotient, Comm. Math. Helv., 1963, p. 219-283. · Zbl 0128.02102
[4] Groupoïdes sous-inductifs, Ann. Fourier, 13, 2 (1963), p. 1-60. · Zbl 0128.40402
[5] Espèces de structures locales, élargissement de catégories, Séminaire Topologie et Géo. diff. (Ehresmann), vol. III, 1961, Paris. · Zbl 0106.36302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.